Feng Rong's Homepage

Research Interests

  • Complex dynamics in several variables
  • Several complex variables
  • Complex analysis and geometry
  • Qualitative theory of ODEs

Publications

  1. (with F. Li) Remarks on quasi-Reinhardt domains, Proc. Roy. Soc. Edinburgh Sect. A, 149 (2019), 297-304.
  2. The degree of biholomorphisms of quasi-Reinhardt domains fixing the origin, Internat. J. Math., 29 (2018), 1850070, 6pp.
  3. Non-diagonal holomorphic isometric embeddings of the Poincare disk into the Siegel upper half-plane, Asian J. Math., 22 (2018), 665-672 (Mok-60 special issue).
  4. (with J.E. Fornaess) Estimate of the squeezing function for a class of bounded domains, Math. Ann., 371 (2018), 1087-1094.
  5. (with B. Zhang) Holomorphic automorphisms and proper holomorphic self-mappings of a type of generalized minimal ball, Bull. Aust. Math. Soc., 96 (2017), 455-467.
  6. (with F. Li) Proper holomorphic self-maps of quasi-balanced domains, J. Geom. Anal., 27 (2017), 2889-2893.
  7. The degree of automorphisms of quasi-circular domains fixing the origin, Internat. J. Math., 28 (2017), 1740008, 5pp (Sanya special issue).
  8. Attracting domains for semi-attractive and quasi-attractive analytic transformations, Acta Math. Hungar., 152 (2017), 473-484.
  9. (with B. Zhang) On h-entendible domains and associated models, C.R. Math. Acad. Sci. Paris, 354 (2016), 901-906.
  10. Attracting domains for quasi-parabolic analytic transformations of C^2, Proc. Roy. Soc. Edinburgh Sect. A, 146 (2016), 665-670.
  11. (with F. Deng) On biholomorphisms between bounded quasi-Reinhardt domains, Ann. Mat. Pura Appl., 195 (2016), 835-843.
  12. On automorphisms of quasi-circular domains fixing the origin, Bull. Sci. Math., 140 (2016), 92-98.
  13. A brief survey on local holomorphic dynamics in higher dimensions, Complex Analysis and Geometry, Proceedings of the 10th Korean Several Complex Variables Conference, 295-307, 2015.
  14. New invariants and attracting domains for holomorphic maps in C^2 tangent to the identity, Publ. Mat., 59 (2015), 235-243.
  15. (with F. Bracci) Dynamics of quasi-parabolic one-resonant biholomorphisms, J. Geom. Anal., 24 (2014), 1497-1508.
  16. (with J.E. Fornaess) Classification of recurrent domains for holomorphic maps on complex projective spaces, J. Geom. Anal., 24 (2014), 779-785.
  17. On automorphism groups of generalized Hua domains, Math. Proc. Cambridge Philos. Soc., 156 (2014), 461-472.
  18. The non-dicritical order and attracting domains of holomorphic maps tangent to the identity, Internat. J. Math., 25 (2014), 1450003, 10pp [Erratum, 27 (2016), 1692002, 2pp].
  19. Local dynamics of holomorphic maps in C^2 with a Jordan fixed point, Michigan Math. J., 62 (2013), 843-856.
  20. Reduction of singularities of holomorphic maps of C^2 tangent to the identity, Publ. Math. Debrecen, 83 (2013), 537-546.
  21. The Briot-Bouquet systems and the center families for holomorphic dynamical systems, Adv. Math., 245 (2013), 237-249.
  22. (with J. Llibre) On the number of limit cycles of discontinuous piecewise linear differential systems in R^2n with two zones, Internat. J. Bifur. Chaos Appl. Sci. Engrg., 23 (2013), 1350024, 7pp.
  23. (with F. Li) Decay of solutions to fractal parabolic conservation laws with large initial data, Commun. Pure Appl. Anal., 12 (2013), 973-984.
  24. (with J. Llibre) Minimal periods of holomorphic maps on complex tori, J. Difference Equ. Appl., 18 (2012), 2059-2068 [Corrigendum, 19 (2013), 1393].
  25. A note on the topological classification of complex polynomial differential equations with only centre singularities, J. Difference Equ. Appl., 18 (2012), 1947-1949.
  26. On the number of characteristic lines for homogeneous vector fields, J. Dynam. Differential Equations, 24 (2012), 823-825.
  27. Non-algebraic attractors on P^k, Discrete Contin. Dyn. Syst., 32 (2012), 977-989.
  28. Parabolic manifolds for semi-attractive analytic transformations of C^n, Trans. Amer. Math. Soc., 363 (2011), 5207-5222.
  29. Lattes maps on P^2, J. Math. Pures Appl., 93 (2010), 636-650.
  30. Absolutely isolated singularities of holomorphic maps of C^n tangent to the identity, Pacific J. Math., 246 (2010), 421-433.
  31. Robust parabolic curves in C^m (m>=3), Houston J. Math., 36 (2010), 147-155.
  32. Quasi-parabolic analytic transformations of C^n. Parabolic manifolds, Ark. Mat., 48 (2010), 361-370.
  33. Quasi-parabolic analytic transformations of C^n, J. Math. Anal. Appl., 343 (2008), 99-109.
  34. Linearization of holomorphic germs with quasi-parabolic fixed points, Ergodic Theory Dynam. Systems, 28 (2008), 979-986.
  35. The Fatou set for critically finite maps, Proc. Amer. Math. Soc., 136 (2008), 3621-3625.